Dobrowolski, J and Kuhlmann, F-V (2018) Valuation theory, generalized IFS attractors and fractals. Archiv der Mathematik, 111 (3). pp. 287-297. ISSN 0003-889X
Abstract
Using valuation rings and valued fields as examples, we discuss in which ways the notions of “topological IFS attractor” and “fractal space” can be generalized to cover more general settings.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2018, the Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Fractals; Iterated function systems; Valued fields |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EU - European Union 705410 |
Depositing User: | Symplectic Publications |
Date Deposited: | 26 Jun 2018 09:57 |
Last Modified: | 14 Aug 2018 10:34 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00013-018-1202-0 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132574 |
Download
Filename: Dobrowolski-Kuhlmann2018_Article_ValuationTheoryGeneralizedIFSA.pdf
Licence: CC-BY 4.0